RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2016, Volume 16, Number 4, Pages 675–689 (Mi mmj616)  

Affine connections on complex manifolds of algebraic dimension zero

Sorin Dumitrescua, Benjamin McKayb

a Université Nice Sophia Antipolis, CNRS, LJAD, UMR 7351, 06108 NICE Cedex 02, France
b University College Cork, Cork, Ireland

Abstract: We prove that any compact complex manifold with finite fundamental group and algebraic dimension zero admits no holomorphic affine connection or holomorphic conformal structure.

Key words and phrases: holomorphic affine connections, algebraic dimension.

DOI: https://doi.org/10.17323/1609-4514-2016-16-4-675-689

Full text: http://www.mathjournals.org/.../2016-016-004-006.html
References: PDF file   HTML file

Bibliographic databases:

MSC: Primary 53B21; Secondary 53C56, 53A55
Received: September 25, 2015; in revised form January 15, 2016
Language:

Citation: Sorin Dumitrescu, Benjamin McKay, “Affine connections on complex manifolds of algebraic dimension zero”, Mosc. Math. J., 16:4 (2016), 675–689

Citation in format AMSBIB
\Bibitem{DumMck16}
\by Sorin~Dumitrescu, Benjamin~McKay
\paper Affine connections on complex manifolds of algebraic dimension zero
\jour Mosc. Math.~J.
\yr 2016
\vol 16
\issue 4
\pages 675--689
\mathnet{http://mi.mathnet.ru/mmj616}
\crossref{https://doi.org/10.17323/1609-4514-2016-16-4-675-689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3598502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391211000006}


Linking options:
  • http://mi.mathnet.ru/eng/mmj616
  • http://mi.mathnet.ru/eng/mmj/v16/i4/p675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:172
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020